# SDR SWAA2023102005604

- Difficulty date: September 28, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED<[01] FAULT RESOLVED ON OTHER FAULT (FAULT WAS RESOLVED ON ANOTHER FAULT #TTG8Q00NQ15L;[02] VERIFIED CORRECTION ACTION ITEM 1; (FAULT WAS RESOLVED ON ANOTHER FAULT #TTG8Q00NQ15L.) THIS CARD COMPLETE.
